# SDR AALA201811089012

- Difficulty date: November 1, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE SHEAR PLATE AT STRINGER 23L, BETWEEN FRAMES 69 - 70.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DWG 53474180.
